RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2005, Volume 41, Number 7, Pages 897–907 (Mi de11310)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

Removable Singularities of $p$-Harmonic Functions

A. V. Pokrovskii

Institute of Mathematics, Ukrainian National Academy of Sciences, Kiev

Full text: PDF file (1258 kB)

English version:
Differential Equations, 2005, 41:7, 941–952

Bibliographic databases:

UDC: 517.956
Received: 12.04.2004

Citation: A. V. Pokrovskii, “Removable Singularities of $p$-Harmonic Functions”, Differ. Uravn., 41:7 (2005), 897–907; Differ. Equ., 41:7 (2005), 941–952

Citation in format AMSBIB
\Bibitem{Pok05}
\by A.~V.~Pokrovskii
\paper Removable Singularities of $p$-Harmonic Functions
\jour Differ. Uravn.
\yr 2005
\vol 41
\issue 7
\pages 897--907
\mathnet{http://mi.mathnet.ru/de11310}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2201981}
\transl
\jour Differ. Equ.
\yr 2005
\vol 41
\issue 7
\pages 941--952
\crossref{https://doi.org/10.1007/s10625-005-0234-y}


Linking options:
  • http://mi.mathnet.ru/eng/de11310
  • http://mi.mathnet.ru/eng/de/v41/i7/p897

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Pokrovskii, “Removable Singularities of Solutions of Linear Uniformly Elliptic Second Order Equations”, Funct. Anal. Appl., 42:2 (2008), 116–125  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:35
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019